Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("L1 APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 400

  • Page / 16
Export

Selection :

  • and

A TEST PROBLEM GENERATOR FOR DISCRETE LINEAR L1 APPROXIMATION PROBLEMSHOFFMAN KL; SHIER DR.1980; A.C.M. TRANS. MATH. SOFTWARE; USA; DA. 1980; VOL. 6; NO 4; PP. 587-593; BIBL. 10 REF.Article

AN ALGORITHM FOR A RESTRICTED DISCRETE APPROXIMATION PROBLEM IN THE L1 NORM.ARMSTRONG RD; HULTZ JW.1977; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1977; VOL. 14; NO 3; PP. 555-565; BIBL. 14 REF.Article

A METHOD OF VIRTUAL DISPLACEMENTS FOT THE DEGENERATE DISCRETE L1 APPROXIMATION PROBLEM.FRASER W; BENNETT JM.1978; MATH. OF COMPUT.; USA; DA. 1978; VOL. 32; NO 142; PP. 421-430; BIBL. 1 REF.Article

ON SOME PROPERTIES OF L1 ESTIMATORS.GENTLE JE; SPOSITO VA; KENNEDY WJ et al.1977; MATH. PROGRAMMG; NETHERL.; DA. 1977; VOL. 12; NO 1; PP. 139-140; BIBL. 3 REF.Article

APPROXIMATION OF A FUNCTION BY A SINGULAR INTEGRAL IN L1-NORMASHUTOSH PATHAK.1979; INDIAN J. PURE APPL. MATH.; NLD; DA. 1979; VOL. 10; NO 4; PP. 389-393; BIBL. 1 REF.Article

L1-APPROXIMATION TO ZERO.FROMM J.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 151; NO 1; PP. 31-33; BIBL. 4 REF.Article

ONE-SIDED L1 APPROXIMATION BY SPLINESWITH FIXED KNOTS.PINKUS A.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 2; PP. 130-135; BIBL. 8 REF.Article

On an L1-approximation problemKROO, A.Proceedings of the American Mathematical Society. 1985, Vol 94, Num 3, pp 406-410, issn 0002-9939Article

On a sufficient condition for best L1-approximationPEHERSTORFER, F.SIAM journal on mathematical analysis. 1984, Vol 15, Num 6, pp 1188-1195, issn 0036-1410Article

Best harmonic L1 approximation to subharmonic functionsGOLDSTEIN, M; HAUSSMANN, W; JETTER, K et al.Journal of the London Mathematical Society. 1984, Vol 30, Num 2, pp 257-264, issn 0024-6107Article

L1 Adaptive Control ` for Safety-Critical SystemsHOVAKIMYAN, Naira; CAO, Chengyu; KHARISOV, Evgeny et al.IEEE control systems. 2011, Vol 31, Num 5, pp 54-104, issn 1066-033X, 51 p.Article

Best monotone approximation in L1 [0,1]HUOTARI, R; LEGG, D.Proceedings of the American Mathematical Society. 1985, Vol 94, Num 2, pp 279-282, issn 0002-9939Article

On differentiability of the operator of best L1-approximationKROÓ, A.Journal of approximation theory. 1984, Vol 42, Num 3, pp 266-277, issn 0021-9045Article

Approximation by generalized splinesNÜRNBERGER, G; SCHUMAKER, L. L; SOMMER, M et al.Journal of mathematical analysis and applications. 1985, Vol 108, Num 2, pp 466-494, issn 0022-247XArticle

Best L1-approximation of bounded, approximately continuous functions on [0,1] by nondecreasing functionsDARST, R. B; HUOTARI, R.Journal of approximation theory. 1985, Vol 43, Num 2, pp 178-189, issn 0021-9045Article

On simultaneous best L1 approximations in C[-1,1]YING GUANG SHI.Journal of approximation theory. 1984, Vol 40, Num 3, pp 285-291, issn 0021-9045Article

Best L1-approximationSTRAUSS, H.Journal of approximation theory. 1984, Vol 41, Num 4, pp 297-308, issn 0021-9045Article

Approximation in L1-norm by elements of a uniform algebraKHAVINSON, D; PEREZ-GONZALEZ, F; SHAPIRO, H. S et al.Constructive approximation. 1998, Vol 14, Num 3, pp 401-410, issn 0176-4276Article

On strong uniqueness in one-sided L1-approximation of differentiable functionsKROO, A; SOMMER, M; STRAUSS, H et al.Proceedings of the American Mathematical Society. 1989, Vol 106, Num 4, pp 1011-1016, issn 0002-9939, 6 p.Article

An analysis of the total approximation problem in separable norms, and an algorithm for the total l1 problemOSBORNE, M. R; WATSON, G. A.SIAM journal on scientific and statistical computing. 1985, Vol 6, Num 2, pp 410-424, issn 0196-5204Article

EINDEUTIGKEIT IN DER L1-APPROXIMATION = UNICITE DANS L'APPROXIMATION L1STRAUSS H.1981; MATH. Z.; ISSN 0025-5874; DEU; DA. 1981; VOL. 176; NO 1; PP. 63-74; BIBL. 17 REF.Article

CHEBYSHEV SUBSPACES OF L1 WITH LINEAR METRIC PROJECTIONMORRIS PD.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 29; NO 3; PP. 231-234; BIBL. 7 REF.Article

L1-APPROXIMATION VERALLGEMEINERTER KONVEXER FUNKTIONEN DURCH SPLINES MIT FREIEN KNOTEN = APPROXIMATION L1 DE FONCTIONS CONVEXES GENERALES AVEC NOEUDS LIBRESJETTER K.1978; MATH. Z.; DEU; DA. 1978; VOL. 164; NO 1; PP. 53-66; BIBL. 28 REF.Article

BEST SIMULTANEOUS L1 APPROXIMATIONSHOLLAND ASB; MCCABE JH; PHILLIPS GM et al.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 4; PP. 361-365; BIBL. 7 REF.Article

MOMENT THEORY FOR WEAK CHEBYSHEV SYSTEMS WITH APPLICATIONS TO MONOSPLINES, QUADRATURE FORMULAE AND BEST ONE-SIDED L1-APPROXIMATION BY SPLINE FUNCTIONS WITH FIXED KNOTS.MICCHELLI CA; PINKUS A.1977; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1977; VOL. 8; NO 2; PP. 206-230; BIBL. 14 REF.Article

  • Page / 16